# SDR 2021FA0000321

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Cessna 120
- Aircraft serial: 680A0014
- Aircraft time: 3,326 hours, 2,224 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 69226005
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Part time: 3,326 hours, 2,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH WING UPPER SKIN ON SEAM FWD OF I/B FLAP. REFERENCE TEXTRON ENGINEERING MEMO DQ32434M1 DATED 11/16/2021.
